# SDR 07FDEA02624

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 53,277 hours, 12,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 1 LEADING EDGE SLAT INBOARD EDGE FILLET ASSEMBLY ALIGNMENT PIN HOLE FOUND CRACK.   [08-17-07]   REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-114770,  REPAIR CLASSIFIED AS MINOR AS PER GMM   6-2-100.
